# SDR DALA2015031902283

- Difficulty date: March 18, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 35,680 hours, 21,989 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Worn
- Location: A/C Duct
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON AIR CONITIONING EXHAUST DUCT.  REPAIRED IAW SRM 53-50-03.
